# SDR USAA2013062100007

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 73,470 hours, 32,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 EMERGENY EXIT LENS MISSING.  REPLACED ROW 15 EMERGENCY LENS.
